Increased Risk for Statin Toxicity in the Elderly While on Macrolide Therapy.

Title

Increased Risk for Statin Toxicity in the Elderly While on Macrolide Therapy.

Creator

Watkins Richard R

Publisher

Infectious Disease Alert

Date

2013
2013-08

Subject

Antibiotics; Aged; Education; Drug Interactions; Retrospective Design; Treatment Duration; Continuing (Credit); Clarithromycin – Adverse Effects; Azithromycin – Therapeutic Use; Clarithromycin – Metabolism; Drug Toxicity – Risk Factors; Erythromycin – Adverse Effects; Erythromycin – Metabolism; Macrolide – Therapeutic Use; Statins – Adverse Effects – In Old Age; Statins – Metabolism

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

122–124

Issue

11

Volume

32

Citation

Watkins Richard R, “Increased Risk for Statin Toxicity in the Elderly While on Macrolide Therapy.,” NEOMED Bibliography Database, accessed May 5, 2021, https://neomed.omeka.net/items/show/5925.

Social Bookmarking